# SDR ASAA2020011531865

- Difficulty date: January 13, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 24,185 hours, 7,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: BACC18Z1R
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT DISCOVERED "CABIN EMER LIGHTS" CB WAS OPEN. GROUNDED - YES. INSP AND RESET A9 ON P6-11 CABIN EMER LIGHTS PER AMM 20-60-01, OPS CHECK OF EMERGENCY LIGHTS GOOD PER AMM 33-51-00.
